inhomogeneous Cauchy problems — 1 articles found.

A remark on inhomogeneous Cauchy problems

C. R. Math. Rep. Acad. Sci. Canada Vol. 23 (1) 2001, pp. 22–27
Vol.23 (1) 2001
S. Amat / S. Busquier Details
(Received: 2000-08-07 )
(Received: 2000-08-07 )

S. Amat / S. Busquier

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: existence, inhomogeneous Cauchy problems, uniqueness

AMS Subject Classification: Initial value problems for nonlinear first-order PDE; nonlinear evolution equations, Initial value problems for nonlinear higher-order PDE; nonlinear evolution equations, , 35F25, 35G25, 3SF10, 47D05

PDF(click to download): A remark on inhomogeneous Cauchy problems

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.